# SDR DALA2018042302814

- Difficulty date: April 22, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 680 FRAME FLANGE WAS FOUND DENTED BETWEEN STRINGERS 22R AND 23R. THE FRAME FLANGE WAS REPAIRED IAW SRM 53-00-07, REPAIR 5, PAGES 201-216.
